# SDR DXTA2025051903539

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 16,552 hours, 12,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: REPEAT, FRONT HALF OF THE EMERGENCY LIGHTS WILL NOT TURN ON (TRIED: EMER LIGHTS ON, EMER LIGHTS ARM DC POWER OFF AND EMER LIGHTS ON PASS SAFETY ON) CORRECTIVE ACTION; REPAIRED BROKEN WIRING AND PERFORMED OPS CHECKS OF THE SYSTEM AND FOUND NO DEFECTS NOTED WITH THE SYSTEM. CLOSE UP ALL ACCESS AND PUT AIRCRAFT BACK INTO ORIGINAL CONDITION. ALL MX COMPLETED IN REF WITH CE560XL MM 20-30-15 AMM 33-50-02
